# SDR ALG2005F00090

- Difficulty date: November 29, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N519AL
- Make and model: Skrsky S76A
- Aircraft serial: 760058
- Engine: Allsn 250C30S
- System (JASC): 2435 · Starter-Generator
- Part: Seal
- Condition: Leaking
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, OIL WAS OBSERVED ON MAIN GEAR AND TAILBOOM.  REPLACED GEARBOX SEAL (STARTER/ GENERATOR) AND OIL RING ON STARTER/GENERATOR.  ALL WORK C/W ICW C-30 MM.  (K)
